Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nardil and stress Michael Bell

Posted by Marty on June 10, 2008, at 11:25:15

In reply to nardil and stress, posted by Michael Bell on June 9, 2008, at 19:44:22

> Anybody experience increased stress and/or GAD symptoms after taking Nardil?

After withdrawal or While being on it ?

If you're starting it I'm surprised you ask us that question: As you already know ADs sometime are making things worst in the first few weeks.

If SSRI can do that, what would you expect from a MAOI that raise so many monoamine ?

While rising Serotonin doesn't make you feel good before a couple days while rising, lets say Epinephrine, does you something quicker than it takes to spell WTF.

I agree with SLS that the Gabaergic 'enhancing' properties of Nardil, which is attribuable Phenelzine main metabolite (PEH) phenylethylidenehydrazine), should help you there. But somehow it seems that in your case it's not helping much.

I would give it more time. The chances are that one day you'll wake up with a smile putting the one of the CoolAid jar-dude to shame.

Give it a least 1 month.

/\/\arty


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Marty thread:833855
URL: http://www.dr-bob.org/babble/20080606/msgs/833973.html